# SDR CALA2012011000018

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 40,520 hours, 14,337 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 141A60014
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ACTUATOR (P/N 141A6001-4) BROKEN OFF.  REPLACED AND ADJUSTED FORWARD ENTRY DOOR SNUBBER, SEE 52-11-51 AND 52-11-00.  P/N ON 29-5211-3-0073, S/N 2715.
